Of Apaches and Palefaces - Reply

Kaddu, S, Cerroni, L, Soyer, HP, Kerl, H and Pilatti, A (1995) Of Apaches and Palefaces - Reply. American Journal of Dermatopathology, 17 2: 210-211. doi:10.1097/00000372-199504000-00017


Author Kaddu, S
Cerroni, L
Soyer, HP
Kerl, H
Pilatti, A
Title Of Apaches and Palefaces - Reply
Journal name American Journal of Dermatopathology   Check publisher's open access policy
ISSN 0193-1091
Publication date 1995-04
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1097/00000372-199504000-00017
Volume 17
Issue 2
Start page 210
End page 211
Total pages 2
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Tue, 04 Jun 2013, 11:58:22 EST by System User